# SDR DXTA2021061443670

- Difficulty date: June 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 11,010 hours, 8,457 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: 991240912
- Part serial: 05052
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION CONTROL: AIRCRAFT OVER PRESSURIZED ON TAKEOFF OUT OF TETERBORO. RAN CHECKLIST ENDED UP HAVING TO DUMP THE CABIN WITH EMER DUMP. RETURNED TO FIELD DID NOT LAND OVERWEIGHT. // SIGNOFF// WHILE STARTING THE APU APU BLEED AIR SWITCH OFF VISUALLY INSPECTED THE VALVES AND NOTICED OUTLFOW· VALVES CLOSING UNCOMMANDED. THIS HAPPENS IN ANY CONFIGURATION. PERFORMED LEAK CHECKS OFF ALL ACCESSIBLE PLUMBING LN THE AREA OF  THE OUTFLOW VALVES. PERFORMED LEAK CHECK OF ALL PLUMBING IN THE AREA OF THE  OF THE MANUAL TOGGLE SWITCH AND PRESSURIZATION CONTROLLER WITH NO LEAKS FOUND. PLACED AIRCRAFT IN AIR-MODE AND PERFORMED KAPS STATIC SYSTEM TEST AND VERIFIED PROPER OPERATION OF THE AUTOMATIC PRESSURZATION CONTROLLER. AFTER PERFORMING CHECK TWICE WH:ILE LOOKING FOR FAULTS IN THE PRIMARY OUTFLOW VALVE FOUND.THE VALVE WAS NOW OPENING. OPERATED OUTFLOW IN. MANUAL AND AUTO SERVERAL TIMESWITH NO FAULTS FOUND SUSPECT PRIMARY OUTFLOW VALVE IS THE CAUSE OF DISCREPANCY. .ED OVERHAULED PRIMARY OUTFLOW VALVE IAW CE560XL21-30-00 FABRICATED AND INSTALLED NEW SOLENOID  TUBE I/A/W CE-560XLS 8PM 20-10-30 PERFORMED OUTFLOW VALVE CONTROL CHAMBER AND MAUNUAL CONTROL VALVE TUBING LEAK CHECK SYSTEM LEAKS CHECK REDUCED TO 500 FPM. REMOVED AND INSPECTED PLUMBING AT BOTH OUTFLOW VALVES AND TEE FITTING TO MAUNUAL VALVE FOUND O RING DISPLACED ON END OF TUBE ALLOWING LEAK AND TUBE TO HAVE SCORED OUTER WALL. RESTED ORING AND REINSTALLED FITTING ON PRIMARY OUTFLOW VALVE . DISCONNECTED TUBE FROMMAUNAUL VALVE TO OUTFLOW VALVES PERFORMED LEAK CHECK OF LINE ONLY. NO LEAKS CONNECTED LINE TO OUTFLOW VALVE TEE AFTER RESEATING OF FITTING AT PRIMMARY VALVE NO MORE LEAKS NOTED IN AFT HALF OF SYSTEM . TESTED FWD HALF FROM PICOLO TUBE TO MAUNUAL VALVE LEAKS AT 500 FPM REMOVED MAUNUAL VALVE ANF TESTED PLUMBING FROM PICOLLO TUBE TO MANUAL VALVE PLUMBING LEAK CHECKS GOOD CHECKED VALVE ON BENCH AND FOUNFD IT LEAKED AT 500 FPM RECEIVED NEW TUBING. FABRICATED AND INSTALL TUBE REPLACING THE SCORED TUBE PREVIOUSLY
